# SDR AALA201507079004

- Difficulty date: July 6, 2015
- Submitted: July 8, 2015
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 49,301 hours, 18,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3843
- Condition: Faulted
- Location: Cabin
- Part time: 48,966 hours, 17,515 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FAULT FWD PSU.  R & R FWD POWER SUPPLY FOR CABIN EMER LIGHTS.  OPERATIONS CHECKED GOOD 33-51-00-710-001 AMM.
